Mascioni, V (1991). On generalized volume ratio numbers. Bulletin des Sciences Mathématiques, 115(4):483-510.
Full text not available from this repository.
We define volume ratio numbers of operators between arbitrary Banach spaces and prove results about fundamental properties such as duality and eigenvalue estimates. Several connections to K-convexity, other s- numbers and to the theory of weak type and weak cotype also arise.
0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||29 Nov 2010 16:29|
|Last Modified:||27 Nov 2013 22:48|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page